# SDR ASAA2023090444918

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,945 hours, 1,693 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS INTLK 2 CB FOUND POPPED. GROUNDED - YES. INSPECTED C/B & ASSOC WIRING NO DEFECTS FOUND. RESET C/B REF MM 20-60-01 & WDM 22-11-12-2 PERFORMED MCP CMD/CWS INTERLOCK TEST REF MM 22-11-00-740-804 BITE GRP 60.58 TEST PASSED C/B REMAINED CLOSED.
